# SDR UALA2012032301848

- Difficulty date: March 22, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 67,707 hours, 13,011 cycles
- Engine: Pwa PW4077
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pcu
- Part number: 15441007
- Part serial: 75
- Condition: Leaking
- Location: Flaperon
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID COMING OUT 1ST FLAP FAIRING OUTBOARD OF RT ENGINE.  MAINT TEXT: CHECKED & FOUND LEAK I/B OF RT ENGINE AT RT FLAPERON I/B ACTUATOR ROD END.  LEAK RATE IS 2 DPM STATIC & 9 DPM IN OPERATION.  NEEDS FLAPERON ACTUATOR 646-9013.  NEEDS REPLACEMENT WITHIN 75 HOURS.  PTT NOW 67707:14.  REPLACED RT INBD FLAPERON PCU.
